Addendum to “On the $p^{\lambda }$ problem”

Volume 117 / 2005

Stephan Baier Acta Arithmetica 117 (2005), 181-186 MSC: 11N05, 11M26. DOI: 10.4064/aa117-2-5

Authors

  • Stephan BaierCentre for Mathematical Sciences
    Department of Pure Mathematics and Mathematical Statistics
    University of Cambridge
    Wilberforce Road
    Cambridge CB3 0WB, United Kingdom
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image